Itch / crawling feeling. | HairLossTalk Forums

Itch / crawling feeling.

Discussion in 'Shedding Shedding Shedding' started by Clearingout, Mar 11, 2016.

  1. Clearingout

    Clearingout Established Member My Regimen

    Joined:
    Mar 2, 2016
    Messages:
    81
    Likes Received:
    7
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hi all,

    Just wondering, something spiked my hairloss in the last 2 months and I've lost cms off my hairline, but 2 months ago adopted the 'Itch' and also this strange crawling feeling like there's something crawling under the skin, it seems to be where my hairloss is affected the most, but does anyone else get this / know how to reduce / get rid of it.

    I'm currently on 100mgs of RU58841, considering upping the dose due to still getting mild itching. But I'm 3 weeks in and still nothing stops the itch.

    Any advice would be appreciated!
     
    Oscar66 likes this.
  2. Cold Winter

    Cold Winter New Member

    Joined:
    Mar 11, 2016
    Messages:
    15
    Likes Received:
    2
    Dislikes Received:
    0
    Was that a stressful situation? Part of me blames the fact that I started balding on my ex. I had healthy hair all of my life, my closest relative who ever had male pattern baldness was a paternal great-grandfather, so I never worried about losing hair. Then when I got with what is now my ex, and things got messy, that's when I first noticed a pattern, and damn right I was stressed at the time.
     
  3. buckthorn

    buckthorn Senior Member My Regimen

    Joined:
    Feb 21, 2016
    Messages:
    3,958
    Likes Received:
    4,999
    Dislikes Received:
    73
    My Regimen:
    My Regimen
    My Regimen
    severe, severe stress can definitely cause Telogen Effluvium. In my opinion, it has to be pretty damn severe though. ANY insult to your body that causes great repair can cause it. Your body doesn't give a sh*t about your hair, so it's going to "shut off" the follicles and divert nutrients where it is needed. People with Telogen Effluvium tend to lose hair all over the body, including the sides of the head. People with Telogen Effluvium AND male pattern baldness become more concerned with the top of the head obviously, because some of that lost hair struggles to come back. Yes, Telogen Effluvium for someone with male pattern baldness is stressful as hell. Everytime you come out, it becomes harder and harder, if even possible at all to regrow your hair. IF you are a good responder to anti androgens, they are a MUST when you have Telogen Effluvium.
     
  4. shutterlad

    shutterlad Member

    Joined:
    Jun 29, 2010
    Messages:
    47
    Likes Received:
    2
    Dislikes Received:
    0
    Yea I just got the itch as well and now I am going through a shed, they must be connected, I have changed my treatment at all lately, just the itch started and now the f**** hair is falling out
     
    Oscar66 likes this.
  5. Clearingout

    Clearingout Established Member My Regimen

    Joined:
    Mar 2, 2016
    Messages:
    81
    Likes Received:
    7
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    The itch is the worst, mine has calmed down in the last couple of days, but so much damage to my hairline and just behind it, I had a massive shed over the last couple of months, I so hope this Ru can stabilise and maybe bring some of those hairs back.

    Do you guys know why the itch just suddenly flares up?
     
  6. shutterlad

    shutterlad Member

    Joined:
    Jun 29, 2010
    Messages:
    47
    Likes Received:
    2
    Dislikes Received:
    0
    Yea would love to know what causes the itch...mine came outa no where, was sticking to the same treatment, nothing changed and then the itch and then the f***** shedding :=(
     
  7. buckthorn

    buckthorn Senior Member My Regimen

    Joined:
    Feb 21, 2016
    Messages:
    3,958
    Likes Received:
    4,999
    Dislikes Received:
    73
    My Regimen:
    My Regimen
    My Regimen
    Itching is obviously a natural physiological response to some kind of "insult" occurring on or within the skin. You may have dandruff resting on the surface of the skin. Just like a fly, it irritates it and you scratch to remove it. You may have inflammation occurring within the skin... just like any inflammation, it can become itchy, a signal to scratch to move around stagnant blood in tiny blood vessels, like a "traffic jam"... You need to figure out if it is a, b, c, d... or all of them. Itch can be a common factor for people with aggressive male pattern baldness. You have an over activity of androgens attacking the cells receptors. This can cause mild local inflammation and create a burning, itching, or crawling feeling with the blood vessels and associated nerves. Telogen Effluvium can also cause this. EXACTLY how is kind of a mystery, since we don't thoroughly understand the pathways. When I was on finasteride, I had HORRIBLE scalp sensations - itching, tingling, burning and the WORST - the feeling of tiny ants, slowly crawling from one point to another. ALWAYS, proceeding this, i would have hair loss in the exact locations of the feelings. The WEIRD thing is, that I experienced the EXACT same feeling in the EXACT same locations when I had been diagnosed with Telogen Effluvium. My theory is this - if you are getting itchiness ALL over the scalp, it is most likely dermatitis. IF you are getting itchiness that randomly occurs throughout the day and in localized areas, especially male pattern baldness zones, and it is accompanied by crawling and tingling, I think it is an internal factor, like aggressive male pattern baldness, Telogen Effluvium or both.

    - are these sensations correlated with your RU usage??
    - if so, are you 100% CERTAIN, you're not allergic to propylene glycol (if that's the vehicle)
    - what else has occurred in the past THREE to FOUR months that could possibly result in Telogen Effluvium (surgery, medication, severe stress, hormonal or nutrient imbalances?)

     
  8. Clearingout

    Clearingout Established Member My Regimen

    Joined:
    Mar 2, 2016
    Messages:
    81
    Likes Received:
    7
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    If it was Telogen Effluvium wouldn't the sides be shedding aswell as the top?

    The ant sensation was before the RU usage, I don't think I'm allergic, as the itchiness seems to reduce after I apply RU.

    I have lost some weight in the past 3 months, as my meal plan went out the window. I'm an avid gym goer and went from about 3000 calories to about 1000 calories in a few weeks for about 2 months. I've only just stabilised my weight and started bringing it back up again. I still have the feelings, but the shedding is reduced greatly, not sure if thats the Ru or what.
     
  9. AussieM

    AussieM Member

    Joined:
    Jan 8, 2016
    Messages:
    46
    Likes Received:
    4
    Dislikes Received:
    0
    Thought I'd throw in my two cents...

    I've also noticed that itch in the last couple months and my hairline has definitely thinned! My hair loss put me through alot of stress and anxiety within the last year so I am hoping this is the issue and I am keeping it under control now. I also plan to start using Nizoral twice a week and Regenepure once a week, and wash out my Toppik more often. I usually leave Toppik in for a few days as I hate seeing my hair without it - I assume this could make my situation worse?

    Also I changed to a minoxidil without PG and dropped the hair spray I was using. The itch is gone! Not sure which of the above worked but all of them together should help. I'm hoping with my current regimen my hairline bounces back!
     
  10. TheNothing85

    TheNothing85 New Member

    Joined:
    Apr 5, 2016
    Messages:
    5
    Likes Received:
    1
    Dislikes Received:
    0
    I need 4 posts to start a new thread

    Head was itching for years. Never knew it was a sign of hairloss
     
  11. needadvice123

    needadvice123 New Member

    Joined:
    May 14, 2016
    Messages:
    16
    Likes Received:
    4
    Dislikes Received:
    0
    ignore this reply
     
  12. Sanchez1234

    Sanchez1234 Established Member

    Joined:
    Jun 7, 2016
    Messages:
    471
    Likes Received:
    90
    Dislikes Received:
    4
    Buck, u still on this regimen? I want to copy this.
     
  13. Oscar66

    Oscar66 Member

    Joined:
    Mar 19, 2011
    Messages:
    54
    Likes Received:
    12
    Dislikes Received:
    0
    Me too. Really bad itch and pops up here and there like a worm crawling around. I've changed my routine though and added more concealer and less minoxidil, so I'm suffering the punishment. I've been through this a dozen times but the itch this time is REALLY bad.
     

Share This Page